RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Polyakov, Dmitriy

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:52
Abstract pages:80
Full texts:36
References:34
E-mail:

http://www.mathnet.ru/eng/person101733
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2003
1. I. I. Kogan, D. Polyakov, “Feigenbaum universality in String theory”, Pis'ma v Zh. Èksper. Teoret. Fiz., 77:6 (2003),  309–313  mathnet; JETP Letters, 77:6 (2003), 260–265  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020